# SDR HAL95056

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - DURING D-CHECK, FOUND RT PYLON AFT FAIRING HAS LEVEL 2 CORROSION AT FUSELAGE ATTACH HOLES AND IN BETWEEN SKIN LAYERS.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER REPAIR PER SRM 54-01 FIG 4.  (Z)
